Reduced-bias estimator of the Proportional Hazard Premium for heavy-tailed distributions

Abstract : Many different premium principles have been proposed in the literature. In this paper, we focus on the Proportional Hazard Premium. Its asymptotic normality has been established in the literature under suitable conditions which are not fulfilled in case of heavy tailed distributions. We thus focus on this framework and propose a reduced-bias approach for the classical estimators. A small simulation study is proposed to illustrate the efficiency of our approach.
Complete list of metadatas

Cited literature [24 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-00763978
Contributor : Stephane Girard <>
Submitted on : Wednesday, December 12, 2012 - 9:49:05 AM
Last modification on : Wednesday, April 11, 2018 - 1:59:08 AM
Long-term archiving on : Wednesday, March 13, 2013 - 3:52:16 AM

File

ElHadji2.pdf
Files produced by the author(s)

Identifiers

Collections

Citation

El Hadji Deme, Stephane Girard, Armelle Guillou. Reduced-bias estimator of the Proportional Hazard Premium for heavy-tailed distributions. Insurance: Mathematics and Economics, Elsevier, 2013, 52 (3), pp.550-559. ⟨10.1016/j.insmatheco.2013.03.010⟩. ⟨hal-00763978⟩

Share

Metrics

Record views

884

Files downloads

355